MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE GT; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE GT; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the when the glidewire involved was used, it was spun, and the wire broke at that moment.The patient was in stable condition.The sheath was used inside a trailblazer.There was no patient injury/medical or surgical intervention required.The procedure was stopped.The estimated blood loss was less than 250cc's.Additional information was received on 18jan2023: the procedure performed when the issue occurred was an angiogram.The angiogram was performed prior to the procedure.There were no difficulties with arterial access, sheath, guidewire, or catheter insertion.There was no tortuosity noted in the patient's anatomy.Approximately 300 mm of the device broke off.The issue resolved for the patient by being aspirated on the trailblazer catheter and removed from the sheath.The broken wire was removed from the patient.Additional information was received on 27jan2023: the wire broke when it was inserted and manipulated inside the patient's body.

Brand Name
GLIDEWIRE GT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key16286923
Report Number2243441-2023-00005
Device Sequence Number20023033
Product Code DQX
UDI-Device Identifier04987350734808
UDI-Public04987350734808
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2023
Report Date (Section F) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberN/A
Device Catalogue NumberRG*GA1818SP
Device Lot Number220628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/09/2023
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer01/11/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRAILBAZER.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/02/2023